References

  1. Balašov S.K. On entire functions of completely regular growth along curves of regular rotation. Math. USSR-Izv. 1976, 10 (2), 321-338. doi: 10.1070/IM1976v010n02ABEH001691 (translation of Math. USSR-Izv. 1976, 30 (2), 338-354 (in Russian)).
  2. Balašov S.K. On entire functions of finite order with zeros on curves of regular rotation. Math. USSR-Izv. 1973, 7 (3), 601-627. doi: 10.1070/IM1973v007n03ABEH001963 (translation of Math. USSR-Izv. 1973 37 (3), 603-629 (in Russian)).
  3. Kennedy P. A class of integral functions bounded on certain curves. Proc. Lond. Math. Soc. 1956, 3 (6), 518-547. doi: 10.1112/plms/s3-6.4.518
  4. Kheifits A.I. Analogue of the Valiron-Titchmarsh theorem for entire functions with roots on a logarithmic spiral. Izv. Vyssh. Uchebn. Zaved. Mat. 1980, 12, 74-75. (in Russian)
  5. Levin B.Ja. Distribution of Zeros of Entire Functions. State publishing house of technical and theoretical literature, Moscow, 1956. (in Russian)
  6. Macintyre A. Laplace's transformation and integral functions. Proc. Lond. Math. Soc. 1939, 45 (2), 1-20. doi: 10.1112/plms/s2-45.1.1
  7. Seneta E. Regularly varying functions. Springer-Verlag, Berlin- Heidelberg - New York, 1976.
  8. Zabolotskii M. An example of entire function of strongly regular growth. Mat. Stud. 2000, 13 (2), 145-148.
  9. Zabolotskii N.V. Strongly regular growth of entire functions of order zero. Math. Notes. 1998, 63 (2), 172-182. (translation of Math. Notes. 1998, 63 (2), 196-208. doi: 10.4213/mzm1266)
  10. Zabolotskyi M.V, Basiuk Y.V. Proximity of the entire functions of zero order with $\upsilon$-density of zeros. Visnyk of the Lviv Univ. Series Mech. Math. 2017, 84, 80-86.
  11. Zabolotskyi M.V, Basiuk Y.V., Tarasyuk S.I. Entire functions of zero order with zeros on the logarithmic spiral. Ukrain. Mat. Zh. 2018, 70 (7), 923-932. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.